# SDR DALA2025121809218

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 CORROSION WEB LOCATED BETWEEN FR20 AND STR23R FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED WEB LOCATED BETWEEN FR20 TO FR24 AND AT LEVEL STR23R FWD GALLEY AREA AS PER A319 SRM 51-72-11. (1356222).
